517.925:519.2:519.6 Modeling of a differential equations system with dynamical invariants

Karachanskaya E. V. (Far–Eastern State Transport University/Pacific National University)


doi: 10.18698/2309-3684-2019-1-98117

This article is devoted to the construction method of differential equations system with smooth functions as invariants. This method allows us to construct both deterministic differential equations system and Ito’s stochastic differential equations system. These stochastic differential equations are diffusion equations or jump-diffusion ones. The algorithm under consideration is based on the author’s previous research and has no parallel. We study the realization of the algo¬rithm in R2 and in R3 in detail. We represent a MathCad-program for construction of every type of differential equations system de-scribed above. We also show some examples of differential equa¬tions system with the given invariant constructed automatically be the computer program. Rele¬vance of our research is guaranteed by numerical solution of the created system of differential equa-tions. These systems are solved using well-known numerical techniques: Euler method, Euler-Murayama method and Monte-Carlo procedure. The numerical solution of a sys-tem of differential equations and the corresponding values of the invariant function are represented in diagram form. Programmed control with probability 1 for a stochastic SIR-model is an application of the presented theory and the MathCad-program. Results of this research can be used to construct models of dynamical systems with invariant and to further explore these systems.

[1] Dubko V.А. Pervyj integral sistemy stokhasticheskikh differentsial'nykh uravnenij [A First intrgral for stochastic differential eqyations]. Kiev, Inctitut matematiki AN USSR Publ., 1978, 21 p.
[2] Erugin N.P. Prikladnaya matematika i mekhanika — Journal of Applied Mathe-matics and Mechanics,1952, vol. 16, no. 6, pp. 658–670.
[3] Tleubergenov M.I. Differencial'nye uravneniya — Differential equation, 2001, vol. 37, no. 5, pp. 751–753.
[4] Dubko V.A. Voprosy teorii i primeneniya stohasticheskih differencial'nyh uravnenij [Questions on a theory and applications of stochastic differential equations]. Vladivostok, DVNC AN SSSR Publ., 1989, 185 p.
[5] Karachanskaya E.V. Construction of programmed controls for a dynamic system based on the set of its first integrals. Journal of Mathematical Sciences, 2014, vol. 199, no. 5, pp. 547-555.
[6] Chalykh E.V. Constructing the set of program controls with probability 1 for one class of stochastic systems. Automation and Remote Control, vol. 70, no. 8, pp. 1364-1375.
[7] Karachanskaya E.V. Vestnik Tihookeanskogo gosudarstvennogo universiteta — Proc. PNU, 2011, №3 (22), pp. 47–56.
[8] Gihman I. I., Skorohod A.V. Stochastic Differential Equations. Berlin, Heidel-berg, Springer–Verlag, 1972, 354 p.
[9] Karachanskaya E. The generalized Itô–Venttsel’ formula in the case of a non-centered Poisson measure, a stochastic first integral, and a first integral. Siberian Advances in Mathematics, 2015, vol. 25, iss. 3, pp 191–205.
[10] Averina T., Karachanskaya E., Rybakov K. Statistical analysis of diffusion sys-tems with invariants. Russian journal of Numerical Analysis and Mathematical Modelling, 2018, vol. 33, pp. 1–13.
[11] Karachanskaya E.V., Petrova A.P. Matematicheskie zametki SVFU — Math. Notes of NEFU, 2018, vol. 25, no. 1, pp. 25–38.
[12] Karachanskaya E.V. Vestnik Tihookeanskogo gosudarstvennogo universiteta — Proc. PNU, 2011, №2 (21), pp. 51–60.
[13] Karachanskaya E.V. A Proof of the Generalized Itˆo–Wentzell Formula via the Delta–Function and the Density of Normal Distribution. Yakutian mathematical journal, 2014, vol. 21, no. 3, pp. 40–51.
[14] Kuznetsov D.F. Stohasticheskie differencial'nye uravneniya: teoriya i praktika chislennogo resheniya [Stochastic differential equations: theory and practice of numerical calculation]. St. Petersburg, Peter the Great St. Petersburg Polytechnic University Publ., 2010, 816 p.
[15] Kermack W.O., McKendrick A.G. Contributions to the Mathematical Theory of Epidemies. Proc. Royal Society, A, 1927, vol. 115, pp.700-721.
[16] Romanyuha A.A. Matematicheskie modeli v immunologii i epidemiologii in-fekcionnyh zabolevanij [Mathematical Modeling of Immunosenescence: Scenarios, Processes and Limitations]. Moscow, BINOM. Laboratoriya znanij Publ,, 2015, 256 p.

Карачанская Е.В. Моделирование систем дифференциальных уравнений с ди-намическими инвариантами. Математическое моделирование и численные мето-ды, 2019, № 1, с. 98–117.

Работа выполнена в рамках проекта №24С/2019 Хабаровского краевого фонда поддержки научных исследований.

Download article

Количество скачиваний: 489